Duality between the trigonometric BCn Sutherland system and a completed rational Ruijsenaars–Schneider–van Diejen system

Fehér, László Gyula, Görbe, Tamás Ferenc: Duality between the trigonometric BCn Sutherland system and a completed rational Ruijsenaars–Schneider–van Diejen system.
Journal of Mathematical Physics, 55 (10). Terjedelem: 26 p.-Azonosító: 102704. ISSN 0022-2488 (2014)

[img] Text
2014-10-Feher-Gorbe-JMP.pdf - Published Version
Restricted access: Registered users only

Download (584kB)
Item Type: Article
Journal or Publication Title: Journal of Mathematical Physics
Date: 2014
Volume: 55
Number: 10
Page Range: Terjedelem: 26 p.-Azonosító: 102704
ISSN: 0022-2488
Faculty: Faculty of Science and Informatics
Institution: Más intézmény
MTMT id: 2715090
DOI id: https://doi.org/10.1063/1.4898077
Date Deposited: 2016. Jul. 14. 12:11
Last Modified: 2018. Oct. 25. 15:35
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/7023
Web of Science® Times Cited: 9 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year